×

zbMATH — the first resource for mathematics

Caractères des groupes et des algèbres de Lie résolubles. (Characters of soluble Lie groups and algebras). (French) Zbl 0223.22016

MSC:
22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
22E25 Nilpotent and solvable Lie groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. AUSLANDER and B. KOSTANT , Quantization and representations of solvable Lie groups (Bull. Amer. Math. Soc., vol. 73, 1967 , p. 692-695). Article | MR 39 #2910 | Zbl 0203.03302 · Zbl 0203.03302
[2] P. BERNAT , Sur les représentations unitaires des groupes de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 82, 1965 , p. 37-99). Numdam | MR 33 #2763 | Zbl 0138.07302 · Zbl 0138.07302
[3] J. DIXMIER , L’application exponentielle dans les groupes de Lie résolubles (Bull. Soc. math. Fr., t. 85, 1957 , p. 113-121). Numdam | MR 19,1182a | Zbl 0077.25203 · Zbl 0077.25203
[4] M. DUFLO , Caractères des groupes résolubles réels (C. R. Acad. Sc., t. 269, série A, 1969 , p. 184-185). MR 40 #5786 | Zbl 0225.43007 · Zbl 0225.43007
[5] M. DUFLO et M. VERGNE , Une propriété de la représentation coadjointe d’une algèbre de Lie (C. R. Acad. Sc., t. 268, série A, 1969 , p. 583-585). MR 39 #6935 | Zbl 0192.37402 · Zbl 0192.37402
[6] A. A. KIRILLOV , The characters of unitary representations of Lie groups (Functional Analysis and its applications, vol. 2, n^\circ 2, 1968 , p. 133-146) (traduit du russe par Consultant Bureau). MR 38 #4615 | Zbl 0174.45001 · Zbl 0174.45001
[7] A. A. KIRILLOV , Functionalnyi Analis , t. 3, vol. 1, 1969 , p. 36-47 (en russe). MR 40 #1538 | Zbl 0194.33901 · Zbl 0194.33901
[8] L. PUKANSZKY . - Lecons sur les représentations des groupes , Dunod, Paris, 1967 . MR 36 #311 | Zbl 0152.01201 · Zbl 0152.01201
[9] L. PUKANSZKY . - On the unitary representations of exponential groups (J. Funct. Analysis, vol. 2, 1968 , p. 73-113). MR 37 #4205 | Zbl 0172.18502 · Zbl 0172.18502
[10] L. PUSANSZKY , Characters of algebraic solvable groups (J. Funct. Analysis, vol. 3, 1969 , p. 435-494). MR 40 #1539 | Zbl 0186.20004 · Zbl 0186.20004
[11] J. DIXMIER , Représentations irréductibles des algèbres de Lie résolubles (J. Math. pures et appl., t. 45, 1966 , p. 1-68). MR 34 #288 | Zbl 0136.30603 · Zbl 0136.30603
[12] M. DUFLO , Caractères des algèbres de Lie résolubles (C. R. Acad. Sc., t. 269, série A, 1969 , p. 437-438). MR 40 #4320 | Zbl 0254.17006 · Zbl 0254.17006
[13] M. DUFLO et M. VERGNE , Une propriété de la représentation coadjointe d’une algèbre de Lie (C. R. Acad. Sc., t. 268, série A, 1969 , p. 583-585). MR 39 #6935 | Zbl 0192.37402 · Zbl 0192.37402
[14] HARISH-CHANDRA , Differential operators on a semi-simple Lie algebra (Amer. J. Math., vol. 79, 1957 , p. 87-120). MR 18,809d | Zbl 0072.01901 · Zbl 0072.01901
[15] S. HELGASON , Differential geometry and symmetric spaces , Academic Press, New-York, 1962 . MR 26 #2986 | Zbl 0111.18101 · Zbl 0111.18101
[16] A. A. KIRILLOV , The characters of unitary representations of Lie groups (Functional Analysis and its applications, vol. 2, n^\circ 2, 1968 , p. 133-146) (traduit du russe par Consultant Bureau). MR 38 #4615 | Zbl 0174.45001 · Zbl 0174.45001
[17] P. QUILLEN , On the endomorphism ring of a simple module over an envelopping algebra (Proc. Amer. Math. Soc., vol. 21, 1969 , p. 171-172). Zbl 0188.08901 · Zbl 0188.08901
[18] Séminaire Sophus Lie , I. H. P., Paris, 1955 . Numdam
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.